# SDR ABXA020095

- Difficulty date: July 5, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STA. 1300, RBL 16, FLOORBEAM WAS CORRODED. FABRICATED NEW REPAIR PARTS AND FLOORBEAM IAW ABX REA D853-43926-MR, 51-1-8, 53-2-0, 51-1-20D, 51-3-0, AND 51-1-21.
